Journal article icon

Journal article

Two hundred heterotic standard models on smooth Calabi-Yau threefolds

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.84.106005

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
PHYSICAL REVIEW D
Volume:
84
Issue:
10
Publication date:
2011-11-07
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:f836e61f-b72a-43ec-910b-f692d726f3e8
Source identifiers:
215025
Local pid:
pubs:215025

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP